Advertisement

Bivariate Szász-Type Operators Based on Multiple Appell Polynomials

  • Ruchi Chauhan
  • Behar Baxhaku
  • P. N. Agrawal
Chapter

Abstract

We introduce bivariate case of the Szász-type operators based on multiple Appell polynomials introduced by Varma (Stud. Univ. Babeş -Bolyai Math. 58, 361–369 (2013)). We establish a uniform convergence theorem and determine the degree of approximation in terms of the partial moduli of continuity of the approximated function. We estimate the error in simultaneous approximation of the function by the bivariate operators by using finite differences. We investigate the degree of approximation of the bivariate operators by means of the Peetre’s K-functional. The rate of convergence of these operators is determined for twice continuously differentiable functions by Voronovskaja-type asymptotic theorem. The weighted approximation properties are derived for unbounded functions with a polynomial growth. Lastly, we introduce the associated generalized boolean sum (GBS) of the bivariate operators to study the approximation of Bögel-continuous and Bögel-differentiable functions and establish the approximation degree with the aid of the Lipschitz class of Bögel-continuous functions and the mixed modulus of smoothness.

Keywords

Szász-type operators Divided differences Multiple Appell polynomials Rate of convergence Modulus of smoothness 

Mathematics Subject Classification (2010)

41A10 41A25 41A36 41A63 26A15 26A16 

References

  1. 1.
    P.N. Agrawal, B. Baxhaku, R. Chauhan, The approximation of bivariate Chlodowsky-Szász-Kantorovich-Charlier-type operators. J. Inequal. Appl. 2017(195), 1–23 (2017)Google Scholar
  2. 2.
    G.A. Anastassiou, S. Gal, Approximation Theory: Moduli of Continuity and Global Smoothness Preservation (Springer Science & Business Media, Berlin, 2012)Google Scholar
  3. 3.
    C. Badea, C. Cottin, Korovkin-type theorems for generalised boolean sum operators. Colloquia Mathematica Societatis Já nos Bolyai, Approximation Theory. Kecskemt (Hungary) 58, 51–67 (1990)Google Scholar
  4. 4.
    B. Baxhaku, P.N. Agrawal, Degree of approximation for bivariate extension of Chlodowsky-type \(q\)-Bernstein-Stancu-Kantorovich operators. Appl. Math. Comput. 306, 56–72 (2017)MathSciNetCrossRefGoogle Scholar
  5. 5.
    K. Bögel, Mehrdimensionale differentiation von funtionen mehrerer veränderlicher. J. Reine Angew. Math. 170, 197–217 (1934)MathSciNetzbMATHGoogle Scholar
  6. 6.
    K. Bögel, Über die mehrdimensionale differentiation, integration und beschränkte variation. J. Reine Angew. Math. 173, 5–29 (1935)Google Scholar
  7. 7.
    G. Bleimann, P.L. Butzer, L. Hahn, A Bernstein-type operator approximating continuous functions on the semi- axis. Indag. Math. 42, 255–262 (1980)MathSciNetCrossRefGoogle Scholar
  8. 8.
    M.D. Farcas, About approximation of \(B\)-continuous and \(B \)-differentiable functions of three variables by GBS operators of Bernstein type. Creat. Math. Inform. 17, 20–27 (2008)Google Scholar
  9. 9.
    M.D. Farcas, About approximation of \(B\)-continuous functions of three variables by GBS operators of Bernstein type on a tetrahedron. Acta Univ. Apulensis Math. Inform. 16, 93–102 (2008)Google Scholar
  10. 10.
    A. Gadjiev, Positive linear operators in weighted spaces of functions of several variables (Russian). izv. akad. nauk Azerbaijan ssr ser. fiz. Tehn. Mat. Nauk 1, 32–37 (1980)Google Scholar
  11. 11.
    A. Gadjiev, H. Hacısalihoglu, Convergence of the sequences of linear positive operators. Ankara University (1995)Google Scholar
  12. 12.
    D.W. Lee, On multiple Appell polynomials. Proc. Am. Math. Soc. 139, 2133–2141 (2011)MathSciNetCrossRefGoogle Scholar
  13. 13.
    O.T. Pop, Approximation of \(B\)-continuous and \(B\) -differentiable functions by GBS operators defined by infinite sum. J. Inequal. Pure Appl. Math. 10(1), 1–17 (2009)Google Scholar
  14. 14.
    O.T. Pop, M.D. Farcas, About the bivariate operators of Kantorovich type. Acta Math. Univ. Comenian. (N.S.) 78, 43–52 (2009)Google Scholar
  15. 15.
    S. Varma, On a generalization of Szász operators by multiple Appell polynomials. Stud. Univ. Babeş-Bolyai Math. 58(3), 361–369 (2013)Google Scholar
  16. 16.
    V.I. Volkov, On the convergence of sequences of linear positive operators in the space of two variables. Dokl. Akad. Nauk. SSSR 115, 17–19 (1957)Google Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2018

Authors and Affiliations

  1. 1.Department of MathematicsIndian Institute of Technology RoorkeeRoorkeeIndia
  2. 2.Department of MathematicsUniversity of PrishtinaPrishtinaKosovo

Personalised recommendations